English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Irreversible self-avoiding walks

Lyklema, J., & Kremer, K. (1985). Irreversible self-avoiding walks. Journal of Statistical Physics, 39(1-2), 253-253.

Item is

Basic

show hide
Genre: Meeting Abstract

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lyklema, J.W., Author
Kremer, Kurt1, Author              
Affiliations:
1Forschungszentrum Jülich, Inst Festkörperforsch, Jülich, Germany, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1985
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: A1985AKB8800029
DOI: 10.1007/BF01007981
 Degree: -

Event

show
hide
Title: CECAM-Workshop on kinetic models for cluster formation
Place of Event: Orsay
Start-/End Date: 1984-09-17 - 1984-09-28

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Statistical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York : Kluwer Academic Publishers [etc.]
Pages: - Volume / Issue: 39 (1-2) Sequence Number: - Start / End Page: 253 - 253 Identifier: ISSN: 0022-4715
CoNE: https://pure.mpg.de/cone/journals/resource/954925418023